# SDR CALA0800076

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 639 FRAME WEB CRACKED JUST ABOVE CABIN FLOOR.  REPAIRED CRACKED WEB PER ECRA 5311-01388.
